# SDR AALA202406201016

- Difficulty date: June 17, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 33,878 hours, 13,647 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO PHL. THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF WITH GEAR UP A HOT BRAKES ECAM FOR #2 BRAKE DISPLAYED, THE FLIGHT CREW LEVELLED OFF THE AIRCRAFT AT 4000', 210 KNOTS AND PUT THE GEAR DOWN. TEMPERATURE CONTINUED TO CLIMB UP TO 900-1000 DEG. THE FLIGHT CREW BROUGHT GEAR UP AND CLIMBED TO 31000'. AFTER A DISCUSSION WITH MOC, THE AIRCRAFT CONTINUED TO PHL. THE FLIGHT CREW REPORTED THAT AT CRUISE ALT, TEMPERATURE ON #2 DECREASED TO 490. WHEN THE FLIGHT CREW DESCENDED INTO PHL THE TEMPERATURE ROSE BACK UP TO 550 DEGREES AND THE FLIGHT CREW PUT GEAR DOWN AND #2 INDICATION WENT TO "XX". THE AIRCRAFT LANDED SAFELY AT PHL AND THE FLIGHT CREW REPORTED THAT ARFF TOOK TEMPERATURE READINGS OF ALL 4 BRAKES AND THEY WERE SAME. **A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
